# SDR FDEA201106092175

- Difficulty date: June 9, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L HAS CORROSION ON FLANGE BETWEEN FRAMES 27-29, 5EA AREAS.  REMOVED LEVEL ONE CORROSION IAW SRM 51-74-10 PAGE 204/208. CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 PG 103 FIG 101.  REMOVED DAMAGED SECTION SEAT TRACK MDCC, 4L,  IAW SRM 53-10-16 PG 203,  BETWEEN FR 27 AND FR30. REPAIRED SEAT TRACK USING SEAT TRACK SPLICE REPAIR SCHEME IAW SRM 53-10-16 PG 207/208.
